جهت دسترسی به کاربرگه ی زیر، از این لینک استفاده کنید. http://localhost/handle/2160/287
Title: Calculations of the minimal perimeter for N deformable cells of equal area confined in a circle
Description: Cox, S.J. (2006) Calculations of the minimal perimeter for N deformable cells of equal area confined in a circle. Philosophical Magazine Letters. 86:569-578.;Candidates to the least perimeter partition of a disk into N planar connected regions are calculated for N ?43. A Voronoi construction is used to randomly create the candidates and then the perimeter of each is found with the Surface Evolver. Formulae for the perimeter and number of peripheral regions are given, and the candidates classified according to their topology. The simulation technique also provides improved candidates to the unconstrained problem of finding the least perimeter arrangement of N planar regions.;Peer reviewed
URI: http://localhost/handle/2160/287
Other Identifiers: Cox , S 2006 , ' Calculations of the minimal perimeter for N deformable cells of equal area confined in a circle ' Philosophical Magazine Letters , vol 86 , no. 9 , pp. 569-578 . DOI: 10.1080/09500830600929083
0950-0839
PURE: 71480
PURE UUID: 6fe19b2a-6170-4413-bab7-cd52a9a34b9e
dspace: 2160/287
DSpace_20121128.csv: row: 226
Scopus: 33748789316
http://hdl.handle.net/2160/287
https://doi.org/10.1080/09500830600929083
Type Of Material: /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article
Appears in Collections:Mathematics & Physics

Files in This Item:
There are no files associated with this item.


تمامی کاربرگه ها در کتابخانه ی دیجیتال حنان به صورت کامل محافظت می شوند.